MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier was truncated; full sid is (b)(6).
 
Event or Problem Description
The customer generated a falsely elevated architect total b-hcg result for one patient.The following information was provided: sid (b)(6) initial result: 69.43 miu/ml, retest 94.23, 90.7, 83.49, 90.23 and 90.3 miu/ml (positive) retest on roche platform: 92.9 miu/ml (positive).New draw (sid unknown), retest on architect: <1.2 miu/ml, retest <1.2 miu/ml and <1.2 miu/ml (negative).The patient is a (b)(6) year old female with abnormal uterine bleeding/severe anemia.The patient had undergone a blood transfusion prior to the initial blood draw.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 11237ui00.The ticket search determined that there is elevated complaint activity for the reagent lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A retained reagent kit of lot number 11237ui00 was tested.All specifications were met during completion of the protocol, demonstrating that the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect total b-hcg reagent lot 11237ui00 was identified.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11041456
Report Number3005094123-2020-00287
Device Sequence Number1265906
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number11237UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62968; ARC I2000SR INST, 03M74-02, ISR62968
Patient Age15 YR